# SDR IPXA2022031680180

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,047 hours, 15,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: NA
- Part serial: NA
- Condition: Faulted
- Location: Cargo
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECOND FLIGHT IN A ROW THAT DURING CLIMB OUT RECIEVED A LVL 1 CARGO FWD FLO DISAG.R/R FWD CARGO FLOW SENSOR PER 21-27-02 OPS CHECK GOOD. NO DEFECT NOTED.
